Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at May 19, 2021, 6:06 AM CDT for Polk County, San Jacinto County, Texas. It took effect at May 19, 2021, 6:32 AM CDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 6:06 AM CDT (11:06 UTC)
- In effect from
- May 19, 2021, 6:32 AM CDT
- Expired
- May 19, 2021, 3:10 PM CDT
- In force
- 9 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Polk County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 145 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Long King Creek at Livingston (LIVT2). The gauge peaked at 18.72 ft at May 19, 2021, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08066200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
027
WGUS44 KHGX 191106
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
606 AM CDT Wed May 19 2021
...The National Weather Service in Houston/Galveston TX has issued a
Flood Warning for the following rivers in Texas...
Long King Creek near Livingston affecting San Jacinto and Polk
Counties.
For the Long King Creek...including Livingston...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along these streams should keep alert to
rising water and take all precautions to protect their property. Do
not drive or walk into flooded areas the depth and water velocity
could be too great for you to cross safely. Motorists should avoid
any water covered roads and find an alternate route. Livestock and
equipment should be removed from the flood plain immediately. Stay
tuned to NOAA Weather radio or other news sources for further
updates.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 615 PM CDT.
&&
TXC373-407-192315-
/O.NEW.KHGX.FL.W.0039.210519T1132Z-210520T0832Z/
/LIVT2.1.ER.210519T1132Z.210519T1800Z.210520T0231Z.NO/
606 AM CDT Wed May 19 2021
The National Weather Service in League City has issued a
* Flood Warning for
the Long King Creek near Livingston.
* Until late tonight.
* At 5:30 AM CDT Wednesday the stage was 18.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning to a crest of 21.2 feet this afternoon. It will then fall
below flood stage late this evening.
* Flood History...This crest compares to a previous crest of 21.1
feet on 06/26/1999.
&&
LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
3072 9501 3092 9491
$$2 follow-up statements
242
WGUS84 KHGX 191458
FLSHGX
Flood Statement
National Weather Service Houston/Galveston TX
958 AM CDT Wed May 19 2021
...The Flood Warning continues for the following rivers in Texas...
Long King Creek near Livingston affecting San Jacinto and Polk
Counties.
Sandy Creek near Cordele affecting Wharton, Jackson and Colorado
Counties.
West Mustang Creek near Ganado affecting Wharton and Jackson
Counties.
Navidad River near Speaks affecting Lavaca and Jackson Counties.
Trinity River at Liberty affecting Liberty County.
Trinity River near Moss Bluff affecting Chambers and Liberty
Counties.
East Fork San Jacinto near New Caney affecting Harris, Liberty
and Montgomery Counties.
For the Trinity River...including Crockett, Riverside, Romayor,
Goodrich, Liberty, Moss Bluff...Moderate flooding is forecast.
For the Long King Creek...including Livingston...Minor flooding is
forecast.
For the East Fork San Jacinto River...including Cleveland, New
Caney...Moderate flooding is forecast.
For the Sandy Creek...including Cordele...Major flooding is forecast.
For the Navidad River...including Sublime, Speaks, Morales, Strane
Park...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along these streams should keep alert to
rising water and take all precautions to protect their property. Do
not drive or walk into flooded areas the depth and water velocity
could be too great for you to cross safely. Motorists should avoid
any water covered roads and find an alternate route. Livestock and
equipment should be removed from the flood plain immediately. Stay
tuned to NOAA Weather radio or other news sources for further
updates.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM CDT.
&&
TXC373-407-200200-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-210520T0200Z/
/LIVT2.1.ER.210519T1705Z.210519T1800Z.210519T2000Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Long King Creek near Livingston.
* Until this evening.
* At 9:30 AM CDT Wednesday the stage was 18.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 19.2 feet this afternoon. It will then
fall below flood stage late this afternoon.
* Impact...At 19.0 feet, At levels above 19 feet minor lowland
flooding begins as water escapes the main channel of the creek.
* Flood History...This crest compares to a previous crest of 19.2
feet on 12/18/1995.
&&
LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
3072 9501 3092 9491
$$
TXC239-285-200300-
/O.EXT.KHGX.FL.W.0034.000000T0000Z-210521T2140Z/
/SPAT2.2.ER.210520T0300Z.210520T1800Z.210521T0940Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Navidad River near Speaks.
* Until Friday afternoon.
* At 9:00 AM CDT Wednesday the stage was 21.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 27.4 feet early tomorrow afternoon. It
will then fall below flood stage early Friday morning.
* Impact...At 27.0 feet, Moderate lowland flooding begins with the
approaches to the FM 530 bridge inundated and the gage cut off.
large areas of the floodplain are cut off potentially isolated and
drowning cattle.
* Flood History...This crest compares to a previous crest of 27.7
feet on 04/20/2016.
&&
LAT...LON 2937 9669 2932 9664 2920 9669 2920 9679
2932 9677 2937 9681
$$
TXC089-239-481-200300-
/O.EXT.KHGX.FL.W.0035.210519T2139Z-210521T0453Z/
/CODT2.3.ER.210519T2139Z.210520T0600Z.210520T1653Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Sandy Creek near Cordele.
* From this afternoon to Thursday evening.
* At 9:15 AM CDT Wednesday the stage was 14.9 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise above flood stage late this
afternoon to 21.3 feet just after midnight tonight. It will then
fall below flood stage late tomorrow morning to 14.0 feet and
begin rising again Friday evening. It will rise to 14.6 feet early
Saturday morning. It will then fall to 8.5 feet and begin rising
again early Monday morning. It will then rise again but remain
below flood stage.
* Impact...At 21.0 feet, Major lowland flooding begins with
widespread inundation of the floodplain. The creek is one third of
a mile wide at FM 710 in the vicinity of the gage. Primary roads
and bridges are inundated and dangerous to motorists. Livestock
are isolated and potentially drowned and equipment in the
floodplain likely destroyed.
* Flood History...This crest compares to a previous crest of 20.8
feet on 09/01/2001.
&&
LAT...LON 2925 9644 2916 9649 2906 9652 2906 9662
2916 9659 2925 9654
$$
TXC239-481-200300-
/O.EXT.KHGX.FL.W.0038.210520T0200Z-210521T1708Z/
/GNDT2.1.ER.210520T0200Z.210520T1200Z.210521T0508Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the West Mustang Creek near Ganado.
* From this evening to Friday afternoon.
* At 8:45 AM CDT Wednesday the stage was 18.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 21.2 feet tomorrow morning. It will
then fall below flood stage early Friday morning.
* Impact...At 21.0 feet, Moderate lowland flooding begins as water
reaches the bottom concrete of the Highway 59 bridge. Secondary
roads near the river are inundated and closed and livestock in the
floodplain are threatened.
* Flood History...This crest compares to a previous crest of 21.3
feet on 09/20/1979.
&&
LAT...LON 2918 9636 2907 9642 2903 9642 2903 9652
2907 9652 2918 9646
$$
TXC291-200300-
/O.CON.KHGX.FL.W.0027.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.210517T2322Z.210522T1200Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Trinity River at Liberty.
* Until further notice.
* At 9:15 AM CDT Wednesday the stage was 26.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CDT Wednesday was 26.9 feet.
* Forecast...The river is expected to rise to a crest of 28.9 feet
Saturday morning.
* Impact...At 29.0 feet, Major lowland flooding begins as homes in
several subdivisions above Liberty begin flooding. Extensive
flooding over much of Liberty County can be expected with each
incremental rise in the river.
* Flood History...This crest compares to a previous crest of 28.9
feet on 11/18/1998.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Trinity River
Liberty 26.0 26.9 Wed 9 am CDT 27.3 28.4 28.9
&&
LAT...LON 3027 9475 2996 9470 2996 9487 3027 9489
$$
TXC071-291-200300-
/O.CON.KHGX.FL.W.0021.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.210515T1400Z.210523T1800Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Trinity River near Moss Bluff.
* Until further notice.
* At 9:30 AM CDT Wednesday the stage was 13.4 feet.
* Flood stage is 12.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to rise to a crest of 13.8 feet
early tomorrow afternoon. It will then rise to 14.2 feet early
Sunday afternoon. Additional rises are possible thereafter.
* Impact...At 15.2 feet, Moderate lowland flooding begins in the
vicinity of the gage.
* Flood History...This crest compares to a previous crest of 14.2
feet on 10/22/1994.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Trinity River
Moss Bluff 12.2 13.4 Wed 9 am CDT 13.7 13.7 13.9
&&
LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487
$$
TXC201-291-339-200300-
/O.CON.KHGX.FL.W.0036.210519T2136Z-000000T0000Z/
/NCET2.2.ER.210519T2136Z.210523T0900Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the East Fork San Jacinto near New Caney.
* From this afternoon until further notice.
* At 9:00 AM CDT Wednesday the stage was 55.9 feet.
* Flood stage is 58.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon and continue rising to a crest of 63.2 feet early
Sunday morning.
* Impact...At 62.0 feet, Moderate lowland flooding begins with
secondary roads near the river inundated, including FM 1485 west
of the river.
* Flood History...This crest compares to a previous crest of 63.1
feet on 06/12/1987.
&&
LAT...LON 3024 9515 3024 9504 3007 9510 3007 9520
3014 9517
$$372
WGUS84 KHGX 192010
FLSHGX
Flood Statement
National Weather Service Houston/Galveston TX
310 PM CDT Wed May 19 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Long King Creek near Livingston affecting San Jacinto and Polk
Counties.
TXC373-407-192115-
/O.CAN.KHGX.FL.W.0039.000000T0000Z-210519T2010Z/
/LIVT2.1.ER.210519T1705Z.210519T1800Z.210519T2000Z.NO/
310 PM CDT Wed May 19 2021
...The Flood Warning for the Long King Creek near Livingston has
been cancelled...
The Flood Warning is cancelled for
the Long King Creek near Livingston.
* At 2:30 PM CDT Wednesday the stage was 16.1 feet.
* Forecast...The river is expected to fall to 5.8 feet early Monday
afternoon.
&&
LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
3072 9501 3092 9491
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 4:07 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 19, 4:07 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
407 AM CDT Wed May 19 2021
...Potentially Dangerous Flood Event Continues...
.SHORT TERM [Today Through Thursday]...
More rounds of showers and thunderstorms can be expected across
parts of Southeast Texas through Thursday as deep tropical moisture
remains place. With saturated grounds from recent rains and with more
rain coming, have extended the area's Flash Flood Watch through Thursday
morning. Rainfall totals are expected to average 2 to 4 inches with
locally higher amounts possible, and these could happen in a very short
period of time. If any heavy rain falls on already saturated grounds,
flash flooding can be expected. Rainfall totals for the week with this
event are still expected to average 4 and 8 inches with isolated totals
possibly exceeding 10 inches.
Early morning radar has the latest cluster of showers and thunderstorms
in/around the Matagorda Bay area and parts of our southwest and west
counties with activity gradually expanding northward and eastward. This
trend can be expected for the next several hours with a flood threat
for already saturated locations. At this time, do not see a whole lot
of model solutions getting the western parts of this activity correct,
so not really sure how far north or northeast this will expand. Would
think that airmass would be a little more stabilized from earlier activity,
but this is apparently not the case.
Keep up with the latest forecasts, and remember to NEVER drive across
flooded roads! 42
&&
.LONG TERM [Thursday Night through Wednesday]...
Periods of showers and thunderstorms expected throughout portions of
the long term period with chances ebbing late weekend into early
next week.
Additional amounts of rainfall can be expected Thursday night into
Friday as a possible coastal trough/low over the northwestern Gulf
waters moves into the Texas coast. This will allow for moisture to
surge mostly from the central-upper Texas coasts eastward across the
LA coasts possibly developing the heaviest rainfall along the
western half of the CWA into LA. This surge of moisture will result
in PWs of 2.0-2.1 inches along these areas on Friday afternoon. The
moisture then progresses westward over the rest of SE Texas Saturday
and into Central Texas Sunday as surface high pressure builds over
the Central Gulf coasts. With consistent S-SE wind flow persisting
through at least Thursday of the upcoming week, moisture transport
will pretty much linger over Central and Eastern Texas through the
end of the forecast period. Influences in the upper levels, however,
will determine how much development will actually happen across
Southeast Texas. On Friday an upper cut-off low over Northeastern
Mexico along with an area of strong upper level winds aloft, may
still have a good influence in aiding storm development over the
local area and have thus kept PoPs in the 40-60% range. Saturday,
upper level ridging scoots over to the west and into the eastern
sectors of Southeast Texas and could provide enough subsidence to
limit rain chances over that area. By Sunday, the ridge should
extend over much if not all of the CWA. Models hang the ridge
through at least Tuesday, suppressing much of our rain chances.
Though it is too soon to know for certain, Wednesday may have slight
rain chances as a very weak shortwave quickly moves through. 24
&&
.MARINE...
A series of disturbances will move through the area through the remainder
of the week with periods of showers and thunderstorms. Mariners should
expect periods of increased winds and rough seas. 42
&&
.HYDROLOGY...
Recent rains have lead to rises in area rivers, bayous and creeks.
Any additional rainfall will lead to more rises which could result
in flooding. Continue to monitor the latest Flood Warnings/Advisories/
Statements for the latest information. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 79 66 81 70 81 / 60 90 60 40 60
Houston (IAH) 81 68 81 71 80 / 60 90 80 50 70
Galveston (GLS) 82 72 81 74 82 / 60 90 80 60 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon for the following
zones: Austin...Bolivar Peninsula...Brazoria Islands...
Brazos...Burleson...Chambers...Coastal Brazoria...Coastal
Galveston...Coastal Harris...Coastal Jackson...Coastal
Matagorda...Colorado...Fort Bend...Galveston Island...
Grimes...Houston...Inland Brazoria...Inland Galveston...
Inland Harris...Inland Jackson...Inland Matagorda...
Madison...Matagorda Islands...Montgomery...Northern
Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
Walker...Waller...Washington...Wharton.
Coastal Flood Advisory until 7 PM CDT this evening for the
following zones: Bolivar Peninsula...Coastal Galveston...
Coastal Harris...Galveston Island.
High Rip Current Risk through late Thursday night for the
following zones: Bolivar Peninsula...Brazoria Islands...
Galveston Island...Matagorda Islands.
GM...Small Craft Advisory until 7 AM CDT Thursday for the
following zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to Freeport
TX out 20 NM...Waters from Freeport to Matagorda Ship Channel TX
from 20 to 60 NM...Waters from High Island to Freeport TX from 20
to 60 NM.
&&In the hours before
Special weather statement, May 19, 12:44 AM CDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1244 AM CDT Wed May 19 2021
TXZ235-236-335-336-190630-
Coastal Matagorda TX-Inland Matagorda TX-Coastal Jackson TX-
Inland Jackson TX-
1244 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND WEST
CENTRAL MATAGORDA COUNTIES UNTIL 130 AM CDT...
At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Point Comfort, or 8 miles northeast of Port Lavaca, moving northeast
at 20 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Palacios, Point Comfort, La Ward, Alamo Beach, Olivia, Schicke Point
and Port Alto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.
LAT...LON 2857 9650 2857 9656 2859 9659 2863 9662
2864 9661 2865 9663 2868 9664 2869 9666
2871 9665 2872 9665 2872 9666 2891 9640
2886 9627 2870 9620 2856 9648
TIME...MOT...LOC 0544Z 231DEG 19KT 2869 9651The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:19 PM CDT | Special Weather Statement | HGX | Washington | 41 min |
| May 18, 7:33 PM CDT | Tornado Warning | HGX | Colorado | 27 min |
| May 18, 8:01 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 59 min |
| May 18, 8:21 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Washington, Wharton | 114 min |
| May 18, 8:24 PM CDT | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| May 18, 8:28 PM CDT | Special Weather Statement | HGX | Jackson | 47 min |
| May 18, 8:40 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Harris, Houston and 5 more | 3 hr |
| May 18, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 49 min |
| May 18, 8:52 PM CDT | Flash Flood Warning | HGX | Austin, Burleson, Colorado, Waller, Washington, Wharton | 113 min |
| May 18, 9:10 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 35 min |
| May 18, 9:12 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| May 18, 9:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 9:25 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 35 min |
| May 18, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 18, 9:43 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 3 hr |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| May 18, 9:44 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 39 min |
| May 18, 10:01 PM CDT | Special Marine Warning | HGX | 29 min | |
| May 18, 10:11 PM CDT | Special Weather Statement | HGX | Liberty, Montgomery | 49 min |
| May 18, 10:22 PM CDT | Special Marine Warning | HGX | 83 min | |
| May 18, 10:31 PM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 29 min |
| May 18, 10:37 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 53 min |
| May 18, 10:43 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more | 2 hr |
| May 18, 11:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 11:25 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty, Polk | 3 hr |
| May 18, 11:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 18, 11:42 PM CDT | Areal Flood Advisory | HGX | Montgomery, San Jacinto | 3 hr |
| May 18, 11:43 PM CDT | Special Marine Warning | HGX | 77 min | |
| May 18, 11:55 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 18, 11:57 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 45 hr |
| May 19, 12:03 AM CDT | River Flood Warning | HGX | Brazoria | 21 days |
| May 19, 12:04 AM CDT | Special Weather Statement | HGX | Polk | 41 min |
| May 19, 12:18 AM CDT | Areal Flood Warning | HGX | Jackson, Wharton | 3 hr |
| May 19, 12:21 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| May 19, 12:25 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 19, 12:33 AM CDT | Areal Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 12 min |
| May 19, 12:33 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 27 min |
| May 19, 12:38 AM CDT | River Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 32 days |
| May 19, 12:44 AM CDT | Special Weather Statement | HGX | Jackson | 46 min |
| May 19, 12:56 AM CDT | Special Marine Warning | HGX | 64 min | |
| May 19, 12:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 19, 12:58 AM CDT | Special Marine Warning | HGX | 32 min | |
| May 19, 1:07 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 3 hr |
| May 19, 1:26 AM CDT | Special Marine Warning | HGX | 34 min | |
| May 19, 1:53 AM CDT | Special Marine Warning | HGX | 52 min | |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Lavaca | 43 hr |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson | 21 days |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 2:39 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 4 days |
| May 19, 2:40 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 21 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson | 9 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 68 hr |
| May 19, 3:12 AM CDT | Areal Flood Warning | HGX | Waller | 15 hr |
| May 19, 3:19 AM CDT | Special Marine Warning | HGX | 116 min | |
| May 19, 3:25 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 50 min |
| May 19, 3:26 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 10 hr |
| May 19, 3:27 AM CDT | Small Craft Advisory | HGX | 33 min | |
| May 19, 3:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 14 hr |
| May 19, 4:13 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 12 hr |
| May 19, 9:58 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 1:13 PM CDT | Areal Flood Warning | HGX | Jackson, Matagorda | 6 hr |
| May 19, 1:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 6 hr |
| May 19, 4:04 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 19, 4:16 PM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 5 hr |
| May 19, 6:16 PM CDT | Areal Flood Warning | HGX | Waller | 3 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.